# SDR CALA2022012400214

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: NA
- Condition: Elongated
- Location: Fr65-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6356) CABIN FLOOR STRUCTURE BEAM HAS HOLE ELONGATED ( 2E/A) BETWEEN FRAME 65 AND FRAME 66 -Y1292 DOT 132-32() REMOVED AND REPLACED FLOOR SUPPORT P# 5347220925200 AT MAIN CABI N FR64 TO FR66 -1292 IAW SRM 51-42-11/001. FORM 44-0008 ATTACHED EMP# V934340 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF M OBILE AT BFM ON NR# 0022994.
